# SDR CA971219041

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- System (JASC): 3242 · Brake
- Part: Piston Housing
- Part number: 2661942
- Condition: Cracked
- Location: Brake
- Part time: 22,987 hours
- Component: Bfgoodrich, 214664
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF BRAKE ASSEMBLY, A .25 INCH CRACK WAS FOUND IN ONE OF THE CYLINDERS OF THE PISTON HOUSING.  PART TC:  26,351.
